# SDR UPS04243008

- Difficulty date: August 4, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Wing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WING DOOR LWR END WEB CRACKED.  CRACK STOP DRILLED IAW SRM 51-10-1. HFEC INSPECTION CARRIED OUT.  CRACK CONTAINED IN STOP DRILLED HOLE.  REPAIRED IAW 51-40-02.
